MAUDE Adverse Event Report: Arthrex, Inc. 1.60MM DRILL FOR FIBERTAK; DRILL BIT

Arthrex, Inc. 1.60MM DRILL FOR FIBERTAK; DRILL BIT
Model Number 1.60MM DRILL FOR FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the tip of the drill broke off and remained inside the patient´s bone.The broken piece is located under the anchor in the bone.This was discovered during the computer tomography after the surgery.No further information was received.*** update 15-sep-2026 - further information was received: the incident occurred during the shoulder surgery.The broken-off piece is intended to remain in the patient permanently and the broken piece is firmly embedded in the bone because it is secured by the anchor.The surgery was finished successfully without using a different device.It was not necessary to switch the surgical technique.No second surgery was performed, and no revision surgery is planned.The patient underwent one postoperative computer tomography scan of the shoulder.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
1.60MM DRILL FOR FIBERTAK
Common Device Name
DRILL BIT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50867635
Report Number1220246-2026-04863
Device Sequence Number10661395
Product Code HTW
UDI-Device Identifier00888867101906
UDI-Public(01)00888867101906(10)022339
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.60MM DRILL FOR FIBERTAK
Device Catalogue NumberAR-3600D-1
Device Lot Number022339
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown